# SDR AALA20130830001

- Difficulty date: August 29, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 91,211 hours, 14,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 1207 & STRINGER 39 LT.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-1 REPAIR NR 1 & FEA 15696.
